# SDR FDEA201607272633

- Difficulty date: July 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 71,220 hours, 25,925 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N33002
- Condition: Corroded
- Location: Bs 1410-1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER 30L CORRODED ON INBD SIDE BS 1420 - 1440. REMOVED CORROSION IAW SRM 51-10-02-0G, AREA WAS FOUND TO BE OUT OF LIMITS, IAW SRM 53-00-03-1A, FIG 101 DET. II, REPAIRED STRINGER IAW SRM 53-00-03-2R FIG 201.  MAJOR REPAIR.
